Perturbed Markov chains
Nicolas Vieille () and
Eilon Solan ()
Post-Print from HAL
Abstract:
We study irreducible time-homogenous Markov chains with finite state space in discrete time. We obtain results on the sensitivity of the stationary distribution and other statistical quantities with respect to perturbations of the transition matrix. We define a new closeness relation between transition matrices, and use graph-theoretic techniques, in contrast with the matrix analysis techniques previously used.
Keywords: Markov chains; stationary distribution; exit distribution; conductance; sensitivity analysis; perturbation theory; stability of a Markov chain (search for similar items in EconPapers)
Date: 2003-03-01
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Published in Journal of Applied Probability, 2003, Vol.40,n°1, pp.107-122. ⟨10.1239/jap/1044476830⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: Perturbed Markov Chains (2002) 
Working Paper: Perturbed Markov Chains (2002)
Working Paper: Perturbed Markov Chains (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00464967
DOI: 10.1239/jap/1044476830
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().